# SDR UALA2011092605164

- Difficulty date: September 23, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 75,341 hours, 21,724 cycles
- Engine: Pwa PW2037
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ON TAKEOFF ROLL AT 130 KIAS (ALL 3 GEAR STILL ON THE GROUND), CREW FELT A MOMENTARY JOLT-YAW-LATERAL MOVEMENT NOSE LEFT.  CREW COUNTERED WITH SLIGHT RT RUDDER.  CREW DID NOT FEEL ANY MOVEMENT IN RUDDER PEDALS PRIOR TO COUNTERING THE YAW.  RUNWAY WAS CHECKED FOR BLOWN TIRE-NONE FOUND.  NO REPORTED GUSTY WINDS.  CREW ALSO REPORTS AIRCRAFT HANDLED NORMALLY IN CRZ AND CLIMB.  INSPECTED LANDING GEAR, TIRES AND STRUTS, OPERATED FLIGHT CONTROLS, ACP WALK AROUND OF ACFT NO ABNORMALITIES FOUND.
